# SDR CALA2018031300904

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N8731
- Condition: Chafed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUTOUT FWD INTERCOSTAL INNER SURFACE CHAFED AT BS 1640, JUST FWD OF UPPER DOOR STOP.  BLENDED THE INTERCOSTAL  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15, AD 1, REMOVED STRAP IAW SRM 51-40-02.  FABRICATE AND INSTALLED IAW DWG 146N8731, AND SRM 51-40-02.
